# SDR SWAA094750

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 17,217 hours, 9,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP AT ROW 11.  RELAMPED PER MM.
